| Model Number |
11484001 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer¿s report of a leak from the silicone tubing of the pump segment was confirmed.Visual inspection of the set noted a small at the top of the silicone segment near the upper fitment.There were no other anomalies observed.Functional and pressure testing confirmed leaking from a small hole at the top of the silicone segment near the upper fitment.The source of the leak is due to a small hole damage in the silicone pump segment near the upper fitment.The root cause of the hole damage was not identified.
Event or Problem Description
This product was received unexpectedly and upon investigation was found to have a leak.Although requested, no additional information was received.